Main Forums > Living With HIV

lactic acidosis? Norvir, Invirase and Truvada...

(1/2) > >>

SouthSam7:
Hey everybody.  I've been on norvir, invirase and truvada since january of this year.  Over the past month or two, my right leg is extremely sore, like I pulled a muscle.  It hasn't gotten any better so I don't think it is a pull.  Now my left leg is hurting, too.

Is this normal? What can I do about it?  Anyone else on this same regimen? I work out about 3 days a week.  Thanks,
Sam

bobik:
Hey Sam,

doesn't sound like lactic acidosis. Have you had recent bloodworks done? How were your liver enzymes? If you have doubts you better check your doc. Blixter has had serious musclepain a couple of months ago as a side effect from HAART so you better don't let things get out of hands!

Coen

Christine:
Hi Sam,
I had lactic acidosis a few years ago, but not from the meds you listed. I think mine was from Videx. It felt like I had extremely sore muscles, like I had lifted weights to hard the previous day, and I was sore. It was all over my body though, not just one area. Along with the pain, my limbs felt like dead weight, and I was exhausted.

I would call your doctor. Lactic acidosis is confirmed with a blood test. The blood has to be drawn after the tourniquet is removed, and then the tube has to be placed on ice.

Christine

Eldon:
Hello Sam, it is Eldon. Call your Doctor and have this checked out. The only thing in your regimen that relates to Lactic Acidosis is your Truvada. Here is the link so that you can check out if you have those symptoms: http://www.aidsmeds.com/drugs/Truvada.htm. It is under the side effects section.


Have the BEST Day. Please do keep us posted.

SouthSam7:
It's not hurting nearly as much as it was.  As surprised as I am to admit it, I'm hoping it really was a pulled hamstring or muscle!  I guess it's taking me longer to get over such things than it did when I was younger.  I'll keep you all posted.
Sam

Navigation

[0] Message Index

[#] Next page

Go to full version